MR3038546, Brešar, Matej; Klep, Igor A local-global principle for linear dependence of noncommutative polynomials. Israel J. Math. 193 (2013), no. 1, 71–82. (Reviewer: Daniela La Mattina) 16R99

Risultato della ricerca: Review article

Abstract

Let F be a eld of characteristic zero and FhXi the free associative algebra on X =fX1;X2; : : : g over F; i.e., the algebra of polynomials in the non-commuting variablesXi 2 X. A set of polynomials in FhXi is called locally linearly dependent if theirevaluations at tuples of matrices are always linearly dependent. In [Integral EquationsOperator Theory 46 (2003), no. 4, 399{454; MR1997979 (2004f:90102)], J. F. Caminoet al., in the setting of free analysis, motivated by systems engineering, proved that a nite locally linearly dependent set of polynomials is linearly dependent.In this paper the authors give an alternative algebraic proof of this result based onthe theory of polynomial identities. As such it applies not only to matrix algebras butalso to evaluations in general algebras over elds of arbitrary characteristic. Moreover,it makes it possible to extract bounds on the size of the matrices where the local lineardependence needs to be checked in order to establish linear dependence.
Lingua originaleEnglish
Numero di pagine1
RivistaMATHEMATICAL REVIEWS
VolumeMR3038546
Stato di pubblicazionePublished - 2014

Fingerprint Entra nei temi di ricerca di 'MR3038546, Brešar, Matej; Klep, Igor A local-global principle for linear dependence of noncommutative polynomials. Israel J. Math. 193 (2013), no. 1, 71–82. (Reviewer: Daniela La Mattina) 16R99'. Insieme formano una fingerprint unica.

  • Cita questo